MathSciNet Relay Station
MathSciNet bibliographic data
MR374082 (51 #10282) 12A25
Carroll, Joseph E. On determining the quadratic subfields of $Z\sb{2}$-extensions of complex quadratic fields. Compositio Math. 30 (1975), no. 3, 259–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement